# SDR IPXA2017071619338

- Difficulty date: July 7, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 22,962 hours, 15,226 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, RT ELEVATOR WING TIP T/E WEDGE CORRODED.  REPAIRED THE ELEVATOR T/E WEDGE IAW REO-G20920.
